# SDR SWAA2025031404314

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 63,660 hours, 40,771 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB; FWD UPPER SLIDING SEAL CRACKED <[01].  REMOVED AND REPLACED LEFT HAND UPPER STABILIZER TO BODY FRONT SPAR SLIDING SEAL.
